| Model Number |
430505 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2020
Type of Reportable Event
Malfunction
Event or Problem Description
A pulsar-18 t3 peripheral stent system was chosen for treatment.The stent was placed, the red release button was pressed, the wheel was turned but nothing happened.Apparently, there was no connection from the wheel to the shaft.The stent was removed and a new stent was released without any problems.
Additional Manufacturer Narrative
The complaint instrument was not returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above confirmed that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no material or manufacturing related root cause could be identified.The final root cause for the reported event could not be determined.